# SDR AALA202105049033

- Difficulty date: April 22, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 58,449 hours, 23,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AFT OVER WING EXIT SIGN LENS CRACKED. REPLACED LENS PER AMM 33-51-04.
